# SDR DLL14990597

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NOTIFIED BY OPS AROUND 1900 THAT FLT 54 NR 3 ENG FIRE WARNING LIGHT ILLUMINATED AND SHUT ENG DOWN AND USED FIRE EXTINGUISHER BOTTLE AND DUMPING FUEL.  REPLACED PLUG AT NR 3 FDCU.
